# SDR AALA972139

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1941
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE HAS CORROSION STATION 1941 BETWEEN LONG 47R - R8R.  REMOVED AND INSTALLED NEW SHEAR TIE PER AARD 51-00-01-00.  (M)
